# SDR CALA2016082400576

- Difficulty date: August 24, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N77022
- Make and model: Boeing 777224
- Aircraft serial: 39777
- Aircraft time: 31,785 hours, 2,852 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 5 De
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK,  FOUND LT SEAT 5DE FWD MOUNTED EMERGENCY LIGHT WOULD NOT ILLUMINATE.  THE  LIGHT WAS REPLACED AND TESTED OK IAW AMM 33-51-05
